MathSciNet Relay Station
MathSciNet bibliographic data
MR2574899 (2011a:65284) 65M08 (65M12 65T50 91G20 91G60)
Zhang, Kai; Wang, Song A computational scheme for options under jump diffusion processes. Int. J. Numer. Anal. Model. 6 (2009), no. 1, 110–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement